# SDR MWEA98491

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911415
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT HAS A SECTION TRIMMED OFF BY UPPER ANTI COLLISION MOUNT.  MTC REMOVED DAMAGED SECTION OF LONGERON FABRICATED AND  INSTALLED REPLACEMENT LONGERON SECTION.
